# SDR ASAA2023092345287

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 46,610 hours, 16,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL BATTERY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1671 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1671 AND OPS CHECK GOOD IAW ASA B737-800 AMM 33-51-06.
